PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Certain methods of complementation of linear extensions of dynamic systems to regular systems

Autorzy
Treść / Zawartość
Identyfikatory
Warianty tytułu
PL
Pewne metody dopełnienia liniowych rozszerzeń układów dynamicznych do układów regularnych
Języki publikacji
EN
Abstrakty
EN
The paper presents a method of transformation of two weakly regular systems into one regular system. The method has been generalised to any number of weakly regular systems.
PL
W artykule przedstawiono metodę doprowadzenia dwóch układów słabo regularnych do jednego układu regularnego. Metoda została uogólniona na dowolną liczbę układów słabo regularnych.
Rocznik
Tom
Strony
41--55
Opis fizyczny
Bibliogr. 9 poz.
Twórcy
autor
  • Institute of Mathematics. Silesian University of Technology
autor
Bibliografia
  • 1. Boichuk A.A.: A condition for the existence of a unique Green-Samoilenko function for the problem of invariant torus. Ukrainian Math. J. 53 (2001), 637–641.
  • 2. Haragus M., Iooss G.: Local Bifurcations, Center Manifolds, and Normal Forms in Infinite-Dimensional Dynamical Systems. Springer, 2011.
  • 3. Kulyk V.L., Mitropolski Y.A., Samoilenko A.M.: Dichotomies and Stability in Nonautonomous Linear Systems. Taylor & Francis, London 2003.
  • 4. Kulyk V.L., Stepanenko N.: Alternating-sign Lyapunov functions in the theory of linear extensions of dynamical systems on a torus. Ukrainian Math. J. 59 (2007), 546–562.
  • 5. Mitropolsky Y.A., Samoilenko A.M., Kulik V.L.: Investigation of Dichotomy of Linear Systems of Differential Equations Using Lyapunov Functions. Naukova Dumka, Kiev 1990.
  • 6. Samoilenko A.M.: On the existence of a unique Green function for the linear extension of a dynamical system on a torus. Ukrainian Math. J. 53 (2001), 584–594.
  • 7. Samoilenko A.M., Timchishin O.Ya., Prikarpatskii A.K.: Poincar´e-Mel’nikov geometric analysis of the transversal splitting of manifolds of slowly perturbed nonlinear dynamical systems. Ukrainian Math. J. 11 (1993), 1878–1892.
  • 8. Samoilenko A.M., Prykarpats’kyi A.K., Samoilenko V.H.: Lyapunov–Schmidt approach to studying homoclinic splitting in weakly perturbed lagrangian and hamiltonian systems. Ukrainian Math. J. 55 (2003), 82–92.
  • 9. Vainberg M.M., Trenogin V.A.: The methods of Lyapunov and Schmidt in the theory of non-linear equations and their further development. Uspekhi Mat. Nauk. Russian Math. Surveys 17, no. 2 (1962), 1–60.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-bf739bcc-00c8-492d-b3d7-a9187d3b6f6a
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.